# SDR AALA202406030516

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 40,655 hours, 15,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R FA PANEL STATES CHECK DOOR PRESSURE. SERVICED R1 DOOR WITHIN LIMITS PER AMM 52-10-00-614-001-A. OK FOR SERVICE, FAP NOTIFICATION CLEARED.
